MathSciNet Relay Station
MathSciNet bibliographic data
MR375333 57C05 (52A05)
Wegner, Gerd $d$-collapsing and nerves of families of convex sets. Arch. Math. (Basel) 26 (1975), 317–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement